# SDR FDEA2020081811864

- Difficulty date: August 11, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 33,351 hours, 23,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N531811
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 1681 - 1720 BL 0 - LBL 58.22 WEB CORRODED FABRICATED AND INSTALLED 1EA REPAIR DOUBLER ON AFT MAIN DECK PLATE AT STA 1681   LBL 24.75 IAW B757 SRM 53-60-51-2R  FIG 201 REPAIR 2 ALTERNATIVE I. REMOVED CORROSION   ON DECK PLATE AT STA 1681-1720 , BL0 - LBL58.22 IAW B757 SRM 51-10-02-0G. EVALUATED   DAMAGED AREA AT STA 1681 LBL 24.75 ORIG. MAT. = .071", REM. MAT. =.049", MAT. LOSS= .022"   FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-51-1A FIG 101 DETAIL III, ALL OTHER AREA   AT STA 1681-1720 BL0 - LBL 58.22 FOUND TO BE WITHIN LIMITS IAW B757 SRM 53-00-51-1A FIG   101 DETAIL III.
